Q:

hi..I'm a breastfeeding mom of 7 mnth old baby..can I use biotin pills ..is there any sideffect on breastfeeding.



We would suggest check with your doctor on medication related queries.

Biotin is a supplement generally used for hair loss. It is safe in small doses for breast feeding mothers and does not have side effects. Are you experiencing hair loss or hair thinning ? This is a normal part of the post partum period when the progesterone levels drop the hair goes into a falling phase. It will settle down and again enter the growth phase between six months to one year post partum. You may want to consult a dermatologist if you have further concerns.


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles

Scan QR Code
to open in App
Image
http://app.babychakra.com/question/1917